MathSciNet Relay Station
MathSciNet bibliographic data
MR555919 (82e:58072) 58F14
Feigenbaum, Mitchell J. The universal metric properties of nonlinear transformations. J. Statist. Phys. 21 (1979), no. 6, 669–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement